# SDR AMTA200700439

- Difficulty date: September 11, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 377.7, RBL 3, LBL 30, AREAS AROUND 8 EACH NUTPLATES ARE CORRODED.  REMOVED CORROSION ON FLOORBEAM STA 377.7, RBL 3 - LBL 30 IAW SRM 53-00-51.  FOUND SECTION AT LBL4 OUT OF LIMITS REPLACED FLOORBEAM UPPER CHORD IAW SRM 52-00-51, 2R AND SRM 51-40-02, REF SAA NR 77440500001 FOR REPLACEMENT.
